# SDR UALA2011072903908

- Difficulty date: July 29, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 39,076 hours, 15,619 cycles
- Engine: Iae V2522A5
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Obstructed
- Location: Cabin Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

COCKPIT TEMP EXTREMELY HOT, 90 DEGREES MOST OF FLIGHT.  CABIN TEMPS TOO COLD AND LOW FLOW FROM NR 2 PACK.  REMOVED LARGE AMOUNT OF DEBRIS FROM COCKPIT CONDITIONED AIR DUCT SCREEN.  DUCT WAS COMPLETELY CLOGGED.  CLEANED SCREEN AND COCKPIT FLOW RETURNED TO NORMAL.
